Hénon mappings in the complex domain I : the global topology of dynamical space
Publications Mathématiques de l'IHÉS, Tome 79 (1994), pp. 5-46
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1994__79__5_0,
author = {Hubbard, John H. and Oberste-Vorth, Ralph W.},
title = {H\'enon mappings in the complex domain {I} : the global topology of dynamical space},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {5--46},
year = {1994},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {79},
mrnumber = {1307296},
zbl = {0839.54029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1994__79__5_0/}
}
TY - JOUR AU - Hubbard, John H. AU - Oberste-Vorth, Ralph W. TI - Hénon mappings in the complex domain I : the global topology of dynamical space JO - Publications Mathématiques de l'IHÉS PY - 1994 SP - 5 EP - 46 VL - 79 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1994__79__5_0/ LA - en ID - PMIHES_1994__79__5_0 ER -
%0 Journal Article %A Hubbard, John H. %A Oberste-Vorth, Ralph W. %T Hénon mappings in the complex domain I : the global topology of dynamical space %J Publications Mathématiques de l'IHÉS %D 1994 %P 5-46 %V 79 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1994__79__5_0/ %G en %F PMIHES_1994__79__5_0
Hubbard, John H.; Oberste-Vorth, Ralph W. Hénon mappings in the complex domain I : the global topology of dynamical space. Publications Mathématiques de l'IHÉS, Tome 79 (1994), pp. 5-46. http://geodesic.mathdoc.fr/item/PMIHES_1994__79__5_0/
